# SDR FDEA201110264655

- Difficulty date: October 26, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM BS 1600 TO BS 1620 AT SL29, DAMAGED.  REPAIRED DAMAGED AREA IAW SRM 53-00-01 REPAIR 15. BLENDED IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III. MAJOR REPAIR
